# SDR ASAA2018111636855

- Difficulty date: November 13, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 33,531 hours, 10,103 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED ON RECALL. RESETS WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED BITE OF #1 PACK TEMP CONTROLLER NO FAULTS FOUND REF B737-800 FIM 21-62 TASK 801.
